# SDR AU980085

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bracket
- Part number: 4042010
- Condition: Cracked
- Location: Elev Tab Hinge
- Component: Piper, 4042009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB HINGE BRACKETS PNO 4042-010, PNO 4042-009 AND PNO 4042-008 CRACKED.
